Australian Journalist Denham Hitchcock Shares Horrific Pfizer Vaccine Side Effect From Hospital Bed | GreatGameIndia

By GreatGameIndia – August 27, 2021

A double vaccinated Australian journalist Denham Hitchcock has shared his horrific side-effect weeks after the Pfizer COVID-19 shot from his hospital bed.

Read more: Australian Journalist Denham Hitchcock Shares Horrific Pfizer Vaccine Side Effect From Hospital Bed — GreatGameIndia

CDC misleads public, fails to mention that “mild” myocarditis has lifelong consequences | NaturalHealth365

by: Sara Middleton, staff writer | August 19, 2021

mild-myocarditis

(NaturalHealth365) According to the U.S. Centers for Disease Control and Prevention (CDC), the new mRNA COVID shot available under Emergency Use Authorization (EUA) can cause a variety of adverse effects, including myocarditis, a type of heart inflammation.  The CDC also claims these cases are typically mild.

But dismissing these cases as “mild” does not capture the whole picture.  Let’s explore a recent Children’s Health Defense interview with a mother explaining her son’s struggle with myocarditis following his Pfizer injection.

Read more: https://www.naturalhealth365.com/mild-myocarditis-has-lifelong-consequences-3943.html

More Families Devastated from Deaths and Injuries Following COVID-19 Shots | Health Impact News

by Brian Shilhavy – June 30, 2021
Editor, Health Impact News

Many of our readers continue to send us heartbreaking stories of loved ones who have been killed or severely injured by the COVID-19 shots that many dissenting doctors and scientists now admit are bioweapons.

Read more: https://healthimpactnews.com/2021/more-families-devastated-from-deaths-and-injuries-following-covid-19-shots/

WARNING: Popular over-the-counter medication increases risk of strokes, heart attack, according to FDA | NaturalHealth365

over-the-counter-medication-increases-risk-of-stroke

by: Sara Middleton, staff writer | June 10, 2021

(NaturalHealth365) Can you guess one of the most commonly prescribed medications in the world?  It’s non-steroidal anti-inflammatory drugs (NSAIDs).  Indeed, NSAIDs – prescription and over-the-counter – account for nearly 10 percent of all drugs prescribed – yet millions of Americans experience adverse effects from this class of drugs every year.

Of course, many have heard that excessive NSAID use could be harmful to the kidneys and liver.  But if you have NSAIDs in your medicine cabinet, you should also know these drugs are implicated in an increased risk of serious health problems like stroke.

Read more: https://www.naturalhealth365.com/over-the-counter-medication-increases-risk-of-stroke-3863.html

Reports of heart inflammation raise serious concerns about safety of COVID jabs in teens and adolescents | NaturalHealth365

heart-inflammation-covid-jab

by: Sara Middleton, staff writer | June 1, 2021

(NaturalHealth365) In recent headlines, COVID shot producer Moderna claims that its experimental drug is “100% effective” in preventing COVID in teens aged 12 to 17.

Now, as parents around the country worry that the shot will be mandated for kids, adolescents, and teens before returning to school in the fall, concerning reports of heart inflammation post-jab are now calling the safety and effectiveness of these drugs into serious question.

Read more: https://www.naturalhealth365.com/heart-inflammation-covid-shot-3853.html

Young man suffers HEART ATTACK after getting injected with Pfizer vaccine | NaturalNews.com

Image: Young man suffers HEART ATTACK after getting injected with Pfizer vaccine

May 05, 2021 by: Ethan Huff

(Natural News) America is in the throes of a pandemic, but not from some Chinese virus. The real threat is Wuhan coronavirus (Covid-19) injections, which are causing young men to suffer heart attacks.

One of them tweeted about how he was perfectly healthy before receiving his first “dose” of the Pfizer jab. Not long after, he found himself in the hospital after suffering a heart attack.

Read more: https://www.naturalnews.com/2021-05-05-young-man-suffers-heart-attack-pfizer-vaccine.html

Low vitamin D levels reveal risk of a heart attack and stroke | NaturalHealth365

by: Dena Schmidt, staff writer | April 17, 2021

(NaturalHealth365) A recent study shows strong evidence of a link between lack of vitamin D and poor cardiovascular health.  The study results show that low vitamin D levels have been linked with a higher risk of having a heart attack, stroke, or heart failure, among other health issues.

Read more: https://www.naturalhealth365.com/low-vitamin-d-cardiovascular-health-3800.html

Heart Attack And Brain Stroke Main Causes Of Death After COVID-19 Vaccine Shot | GreatGameIndia – March 27, 2021

After analysing the cases of death post COVID-19 vaccination, it was found that most of the hospitalized vaccine recipients suffered from heart attack and brain stroke after getting the jab, which led to their death. The post Heart Attack And Brain Stroke Main Causes Of Death After COVID-19 Vaccine Shot appeared first on GreatGameIndia.

Heart Attack And Brain Stroke Main Causes Of Death After COVID-19 Vaccine Shot — GreatGameIndia

Reduce the risk of plaque buildup in the arteries with these 2 plant extracts | NaturalHealth365 – Sept 24, 2020

fight-atherosclerosis-naturally

(NaturalHealth365) Atherosclerosis, the buildup of plaque in the arteries, is a major driver of heart disease.  In fact, heart disease claims over 647,000 lives a year in the United States, making it the Number One cause of death in the nation. Clearly, atherosclerosis is a major health threat.  And, while Western medicine attempts to “treat” the condition with stents and cholesterol-lowering drugs, these therapies often feature a wide range of unwanted side effects.

Read more via NaturalHealth365

Mask mouth: Dentists issue serious health warning | NaturalHealth365 – Aug 27, 2020

mask-mouth

(NaturalHealth365) While the debate about wearing a mask continues to rage, these days, most places require them in public places. Whether you head to the grocery store, the doctor’s office, or a pharmacy, many areas, and businesses require you to wear a mask. However, one of the unforeseen issues that come with wearing a mask so much is one referred to as “mask mouth.”

In a recent report by the New York Post, dentists have issued a serious health warning to their patients and the country about the dangers of what they call mask mouth. It turns out that all those hours of wearing a mask may do severe damage to your oral health.

Read more via NaturalHealth